# SDR DALA2019012500553

- Difficulty date: January 24, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 67,851 hours, 26,110 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 HFEC (ROTO) INSPECTIONS FOUND CRACK INDICATIONS AT FASTENER 1. AT RT ENG DRAG FITTING CLAMP UP REF NR. CORRECTIVE ACTION: REMOVED AND REINSTALLED R/H ENG DRAG I/B FITTING FOR REPAIR AS PER AD 2018-16-05 AND B757-2 SRM. ACCOMPLISHED REPAIR AT RT ENG DRAG FITTING FASTENER 1 AS PR ERA NR 574479-14AD. (0916731)
